# SDR UALA2013010900116

- Difficulty date: January 6, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54102
- Part serial: 0000
- Condition: Corroded
- Location: Bs 688-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED BS 688-700 RBL 62 WL 208.  REMOVED & REPLACED FLOOR SUPPORT  IAW DWG 154N5400 & SRM 51-40-02.  CORROSION OUT OF LIMITS.
